# SDR 98UAL900590

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7251U
- Make and model: Boeing 727222
- Aircraft serial: 21398
- Engine: Pwa JT8D15
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 3HT84
- Condition: Intermittent
- Location: Nr 2 Tr Unit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

NR 2 REVERSER NOT STOWED LIGHT CAME ON AT 100 KNOTS ON TAKEOFF. ABORTED TAKEOFF. *S/D*  SUBSEQUENT TROUBLESHOOTING OR THE REVERSER OPERATION REVEALED WHAT APPEARED TO BE A BAD SWITCH ASSEMBLY.  THE SWITCH WAS REPLACED AND THE FAILED UNIT BROUGHT INTO THE SHOP FOR FURTHER ANALYSIS.  TESTING REVEALED PROPER SWITCH OPERATION, SO EITHER THE SWITCH FAILURE WAS INTERMITTENT OR IT MOVED OUT OF ADJUSTMENT.  SUBSEQUENTLY THE REVERSER WAS REMOVED AND IS UNDER INVESTIGATION IN THE SHOP.
